Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could the black bruising on leg be an allergic reaction?

Hello. I'm a college student who recently stated shooting up. I don't remember if this is a bruise or if it's a spot where I shot up the other day. I was hospitalized 2 days ago for a few hours due to a severe allergic reaction I had to something unknown. I was going to sit down and play on the Internet when I noticed on my leg a black bruise looking thing. About the size of a golf ball. It's pink and black much like a bruise but has darker purple spots in the center of it. It doesn't hurt, but looks odd. On my legs there are some little like sores on my feet like a picked zit, there is no pus and they seem to be going away. Around my crotch area and upper leg there's scratches, anfew kind of look like smeered blood, from where I itched so hard from the reaction the other day. My sinus mucus is a dark yellow, been gettIng a cold it seems. I'm curious, if i was in the hospital 2 days ago from an allergic reaction and they took my blood wouldn't they have seen if i was septic or not?? Or had blood poisoning? I'm done using needles for good, I just hope I don't lose my life or a limb. I don't have a fever right now, don't think I have had one recently.
Wed, 17 Jun 2015
Report Abuse
General & Family Physician 's  Response
Hi,
Welcome to health care magic,

I have read your query and understand the concern,

This could be some sort of allergic reaction due to which there is blood extravasation has occurred at your upper leg area.

You must need to consult general surgeon first to rule out any surgical possiblites like thrombosis or thrombophlebitis.

You may require some blood works, ESR,PT with INR and ultrasound of local part.

Treatment will be based on the underlying cause.
However, you can take symptommatic treatment like antihistamines and topical steroid application.

Regards,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi - I had an allergic reaction about 2 weeks ago (to an artificial lemon scent in a bath product.) I had a rash on my legs where it came into...